# SDR IPXA2025072127726

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 25,158 hours, 15,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV COMPT EMER LIGHT LENS BROKEN INSTALLED NEW LIGHT LENS IAW AMM 33-51-21/401.
